How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47166
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I wondered if you can help me with this problem 2016 I

Resolved Question:

Hello. I wondered if you can help me with this problem 2016 I started taking venlaxefine . 75. Mg morning and 37.5 mg evening. For severe anxiety. I found this drug amazing. It has helped me regain my confidence in completing everyday tasks. Although it is amazing I found I often felt a Bit unsteady. Of balance. Little bit like a dizzy feeling. Just not my self. It took about a year but this feeling disappeared.
Due to a traumatic experience I started to find my anxiety creeping back so the doctor has upped my evening does. Now at 75 mg in July. Again this helped helped tremendously. But has brought back the unsteady feeling. Almost like I'm a bit sleepy. Not with it all the time. Off balance with a brain fog and being very forgetful. Sometimes this feeling is made worse for a couple of days after alcohol . I was wondering if this is normal and will it subside or if there is anything I can do. I really don't want to switch my medication at this point as I'm to frightened. I upped the does about 15 weeks ago or less. Thank you
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. David replied 1 month ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 month ago.

I am sorry you are having these issues

your dizziness symptoms got better before on your prior dose of venlaxefine

I bet they will get better with more time

it sounds like you are better to avoid alcohol use which makes your symptoms worse

eating healthy and regular exercise could hep your symptoms

let me know if you have questions.

Customer: replied 1 month ago.
I'm hoping so. The symptoms do tend to make me fairly anxious. If they do not disappear will it then be a case of trying a new medication ? Thanks
Expert:  Dr. David replied 1 month ago.

it took about a year last time, but your symptoms got better

yes, if your dizziness symptom don't get better, your doctor can always taper you off of this medication and try you on something else

Let me know if you have other questions.
If done for now, please leave Positive Rating of 5 stars so I can get credit for helping you today.
We only get credit for helping clients after positive feedback. (You may have to scroll up or down to see the ratings area)
You can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions.
Here is my website if you need to reach me:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com

Dr. David and 2 other Medical Specialists are ready to help you